# SDR VGCA20170523001

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 28,123 hours, 23,554 cycles
- System (JASC): 2210 · Autopilot System
- Part: Air Data Module
- Part number: 7000700963
- Part serial: 97097790
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 2 AUTOPILOT AIR DATA CIRCUIT BREAKER TRIPPED AND HAD A BURNING ODOR.
